# SDR JJBA20210120036

- Difficulty date: January 20, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500872
- Aircraft time: 35,403 hours, 24,255 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spar
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT PYLON SPAR II 2X CRACK (ONE EACH SIDE) ON RIVET HOLE.  1 BUSHING (FLUSH-PYLON) LOCALLY FABRICATED, 1 BUSHING (PYLON) LOCALLY FABRICATED.  DAMAGED HOLES ON LT + RT PYLON SPAR II AT ENGINE ATTACHMENT FITTINGS REPAIRED.
